IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Inference on Risk-Neutral Measures for Incomplete Markets

  • Hiroaki Kaido
  • Halbert White

This paper proposes an econometric framework to estimate market risk prices associated with risk-neutral measures Q under incomplete markets. We show that, under incomplete markets, the market price of risk is not point-identified but is instead identified as a bounded subset of an affine subspace. On the other hand, a structural assumption fully identifies diffusion coefficients for the data-generating probability measure P. We apply Kaido and White's (2008, Discussion Paper, University of California, San Diego) two-stage extension of Chernozhukov, Hong, and Tamer's (2007, Econometrica, 75(5), 1243--1284) partial identification framework to construct a set estimator and confidence regions for the identified set of market risk prices and to test hypotheses. We apply our results to study international risk sharing and risk premiums for market cap range indexes. Copyright The Author 2009. Published by Oxford University Press. All rights reserved. For permissions, please e-mail: journals.permissions@oxfordjournals.org., Oxford University Press.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://hdl.handle.net/10.1093/jjfinec/nbp004
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Society for Financial Econometrics in its journal Journal of Financial Econometrics.

Volume (Year): 7 (2009)
Issue (Month): 3 (Summer)
Pages: 199-246

as
in new window

Handle: RePEc:oup:jfinec:v:7:y:2009:i:3:p:199-246
Contact details of provider: Postal: Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK
Fax: 01865 267 985
Web page: http://jfec.oxfordjournals.org/
Email:


More information through EDIRC

Order Information: Web: http://www.oup.co.uk/journals

No references listed on IDEAS
You can help add them by filling out this form.

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:oup:jfinec:v:7:y:2009:i:3:p:199-246. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oxford University Press)

or (Christopher F. Baum)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.